Jump to content

Search the Community

Showing results for tags 'stimulants'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi all, I'm new here and would like to thank everyone for sharing their experience and helping others. I wish every one of you success on your path to recovery! My story and symptoms: 2 years ago I tapered off citalopram/escitalopram, because after 6 years taking it I built tolerance to it, as well as some unbearable sinusitis-like side effects. I was prescribed this drug for GAD treatment (for details see my signature below) During the 5th year on citalopram I started to feel its antidepressant effects slowly vanish, and I also noticed I couldn't handle much stress anymore. Actually, my wo
  2. 75% of med students are on antidepressants or stimulants (or both) Posted on September 4, 2017 by Pamela Wible MD http://www.idealmedicalcare.org/75-med-students-antidepressants-stimulants/ "I’ve been on an antidepressant since being premed—18 years now. Little did I know it would be impossible to wean myself off and that my entire class was using Adderall.” I haven't posted an article in years. Please edit as needed.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy